Complutense University Library

On the approximate controllability for higher order parabolic nonlinear equations of Cahn-Hilliard type

Díaz Díaz, Jesús Ildefonso and Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability for higher order parabolic nonlinear equations of Cahn-Hilliard type. In Control and estimation of distributed parameter systems. International series of Numerical mathematics , 126 (126). Birhäuser, Vorau, Austria,, pp. 111-127. ISBN 3-7643-5835-1

[img] PDF
Restricted to Repository staff only until 31 December 2020.

180kB

Official URL: http://www.springerlink.com/content/r388034203104610/

View download statistics for this eprint

==>>> Export to other formats

Abstract

Sire prove the approximate controllability property for some higher order parabolic nonlinear equations of Cahn-Hilliard type when the nonlinearity is of sublinear type at infinity. We also give a counterexample showing that this property may fail when the nonlinearity is of superlinear type.


Item Type:Book Section
Additional Information:

International conference on control and estimation of distributed parameter systems (1996. Vorau, Austria)

Uncontrolled Keywords:approximate controllability; higher order nonlinear parabolic boundary value problems; Cahn-Hilliard type equations
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15723
References:

Aubin, J.P.: Un théorème de compacité. C. R. Acad. Sci., Paris, Serie I, T. 256, pp. 5042-5044, (1963).

Aubin, J.P.: L'analyse non linéaire et ses motivations économiques. Masson. (1984).

Aubin, J.P. and Ekeland, I.: Applied nonlinear Analysis. Wiley-Interscience Publication, New York, (1984).

Bernis, F.: Elliptic and Parabolic Semilinear Problems without Conditions at infnity. Arch. Rat. Mech. Anal., Vol. 106, N. 3, pp. 217-241, (1989).

Brézis, H.:Analyse Fonctionnelle: Théorie et applications. Masson, Paris, (1987).

Cahn, J.W. and Hilliard, J.E.: Free energy of a nonuniform system. I. Interfacial free energy. J.Chem. Phys. N. 28, pp. 258-267, (1958).

Díaz, J.I. and Ramos, A.M.: Positive and negative approximate controllability results for semilinear parabolic equations. To appear in Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales,Madrid, (1997).

Elliot, C.M. and Songmu, Z.: On the Cahn-Hilliard Equation. Arch. Rat. Mech. Anal. N. 96, pp.339-357, (1986).

Fabre, C., Puel, J.P. and Zuazua, E.: Contrôlabilité approchée de l'équation de la chaleur semi-linéaire. C. R. Acad. Sci. Paris, t. 315, Série I, pp. 807-812, (1992).

Fabre, C., Puel, J.P. and Zuazua, E.: Approximate controllability of the semilinear heat equation,Proceedings of the Royal Society of Edinburgh, 125A, pp. 31-61, (1995).

Haraux, A.: Nonlinear Evolution Equations. Lecture Notes in Mathematics. Springer-Verlag, Heidelberg, (1981).

Lions, J.L.: Contrôle optimal de systemes gouvernés par des equations aux derivées partielles. Dunod,Paris, (1968).

Lions, J.L.: Quelques méthodes de résolution des probléms aux limites non lin¶eares. Dunod, Paris,(1969).

Lions, J.L.: Remarques sur la contrôlabilité approchée. In Proceedings of Jornadas Hispano-Francesas sobre Control de Sistemas Distribuidos, Universidad de Malaga, pp. 77-88, (1990).

Lions, J.L. and Magenes, E.: Problèmes aux limites non homogènes et applications, Vol. 1, Dunod, Paris, (1968).

Lions, J.L. and Magenes, E.: Problèmes aux limites non homogènes et applications, Vol. 2, Dunod, Paris, (1968).

Saut, J.C. and Scheurer, B.: Unique continuation for some evolution equations. J. Differential Equations, Vol. 66, N. 1, pp. 118-139, (1987).

Simon, J.: Compact Sets in the Space Lp(0; T;B). Annali di Matematica Pura ed Applicata. Serie 4,N. 146, pp.65-96, (1987).

Deposited On:22 Jun 2012 08:25
Last Modified:06 Feb 2014 10:30

Repository Staff Only: item control page